MAUDE Adverse Event Report: HALYARD HEALTH INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE; DIGESTHEALTH ENTERAL FEED PERC PLACEMENT

HALYARD HEALTH INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE; DIGESTHEALTH ENTERAL FEED PERC PLACEMENT
Model Number 98434-17
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no information provided regarding the return of the actual complaint product to the manufacturer.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 19oct2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as (b)(4).Device not returned.
 
Event or Problem Description
Halyard received a single report that referenced two different incidences, which were associated with separate units, involving two patients.This is the second of two reports.Refer to 9611594-2017-00136 for the first patient.It was reported that the suture broke 24-48 hours after placement.Additional information was received 29sep2017 that states two of the three sutures broke.There was no injury and no medical intervention.No additional information was provided.

Brand Name
INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE
Common Device Name
DIGESTHEALTH ENTERAL FEED PERC PLACEMENT
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6963337
Report Number9611594-2017-00137
Device Sequence Number11093952
Product Code KGC
UDI-Device Identifier10680651984347
UDI-Public10680651984347
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number98434-17
Device Catalogue Number991098434
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2017
Initial Report FDA Received Date10/19/2017
Patient Sequence Number1
Patient Age27 YR
Patient Weight40